Publications

  1. On the metric dimension of imprimitive distance-regular graphs, Annals of Combinatorics 20 (2016), 641–659.
    Preprint - arXiv - Published version - MathSciNet
  2. On generalized Howell designs with block size three (with Julian Abel, Andrea Burgess, Peter Danziger and Eric Mendelsohn), Designs, Codes and Cryptography 81 (2016), 365–391.
    Preprint - arXiv - Published version - MathSciNet - Correction to Example 3.12
  3. The metric dimension of small distance-regular and strongly regular graphs, Australasian Journal of Combinatorics 62:1 (2015), 18–34.
    Preprint - arXiv - Published version - MathSciNet
  4. A note on packing spanning trees in graphs and bases in matroids (with Mike Newman and Brett Stevens), Australasian Journal of Combinatorics 59:1 (2014), 24–38.
    Preprint - arXiv - Published version - MathSciNet
  5. Generalized packing designs (with Andrea Burgess), Discrete Mathematics 313 (2013), 1167–1190.
    Preprint - arXiv - Published version - MathSciNet
  6. Resolving sets in Johnson and Kneser graphs (with José Cáceres, Delia Garijo, Antonio González, Alberto Márquez, Karen Meagher and María Luz Puertas), European Journal of Combinatorics 34 (2013), 736–751.
    Preprint - arXiv - Published version - MathSciNet
  7. Decoding generalised hyperoctahedral groups and asymptotic analysis of correctible error patterns (with Thomas Prellberg), Contributions to Discrete Mathematics 7:1 (2012), 1–14.
    Preprint - arXiv - Published version - MathSciNet
  8. On the metric dimension of Grassmann graphs (with Karen Meagher), Discrete Mathematics and Theoretical Computer Science 13:4 (2011), 97–104.
    Preprint - arXiv - Published version - MathSciNet
  9. Generalized covering designs and clique coverings (with Andrea Burgess, Michael Cavers and Karen Meagher), Journal of Combinatorial Designs 19 (2011), 378–406.
    Preprint - arXiv - Published version - MathSciNet
  10. Uncoverings on graphs and network reliability (with Brett Stevens), Australasian Journal of Combinatorics 50 (2011), 219–231.
    Preprint - arXiv - Published version - MathSciNet
  11. Base size, metric dimension and other invariants of groups and graphs (with Peter Cameron), Bulletin of the London Mathematical Society 43 (2011), 209–242.
    Preprint - Published version - Addendum - MathSciNet
  12. Hamiltonian decompositions of complete k-uniform hypergraphs (with Brett Stevens), Discrete Mathematics 310 (2010), 3088–3095.
    Preprint - Published version - MathSciNet
  13. Error-correcting codes from permutation groups, Discrete Mathematics 309 (2009), 4253–4265.
    Preprint - Published version - MathSciNet
  14. On the single-orbit conjecture for uncoverings-by-bases (with Peter Cameron), Journal of Group Theory 11 (2008), 845–850.
    Preprint - Published version - MathSciNet
  15. Decoding the Mathieu group M12 (with John Bray), Advances in Mathematics of Communications 1 (2007), 477–487.
    Preprint - Published version - MathSciNet - Accompanying data
  16. Distance enumerators for permutation groups (with Jonathan Dixon), Communications in Algebra 35 (2007), 3045–3051.
    Preprint - Published version - MathSciNet
  17. Uncoverings-by-bases for base-transitive permutation groups, Designs, Codes and Cryptography 41 (2006), 153–176.
    Preprint - Published version - MathSciNet

 

Accepted

 

Preprints

 

Theses